# SDR ASOA2015052112882

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,835 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT SIDE RAIL SUPPORT BRACKET CORRODED FS744-752.  REMOVED CORROSION AT STA 744-752 RT SIDE ON THE SIDE SEAT RAIL SUPPORT BRACKET IAW SRM 51-21-06-001-001-A01.  OUT OF LIMITS IAW SRM 53-41-51-101-801-A02.  RECEIVED STS EA 32-2015-171 TRIM RETAINER, SEAT TRACK RT FS 744.15 TO FS761.85 DATED 5/4/15.  COMPLIED WITH STS EA 32-2015-171 DATED 5/4/2015.
